It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-04-2009, 04:40 PM   #1
Junior Member
(female)
 
Join Date: Mar 2009
Posts: 13
writermom333 HB User
very weird reaction

This is my third day on 75 mcg of levothyroxin. first day was fine, second Ihad a terrible headache...and then there was today.

No headache. I was the Dr. so they checked my BP ( I am on Rx for that also) it was great.

BUT...about two horus after my moring dose i started to have a very weird experience. The only way I can describe it is kind of like dejavue and kind of like remembering a dream. It just lasts for a split second but in that moment i will remember something that happened earlier in the day (especially associated with my Dr. visit)and it produces a very fleeting, strange emotion. not bad really, just a little surreal. It's kind of like when you have a dream and the next day you remember tiny bits and pieces, and it triggers that vague, dreamy memory. I kow this must sound crazy, but i am one of the most sane people you will ever meet. i have NEVER had this experience before, so it has to be the meds. I do take 75 mil of Zoloft becasue i used to have panic attacks, although I havent' had one in years.

Any thoughts??

I hope it doesn't get too bad, because I felt much better today (at least physically) and was able to accomplish a lot more than I have in a long time.

Has anyone experienced this phenom with thyroid RX?

Thanks so much!
Debbi

 
Old 08-12-2009, 05:31 AM   #2
Senior Veteran
(female)
 
Join Date: Nov 2004
Posts: 716
sammi2 HB Usersammi2 HB Usersammi2 HB User
Re: very weird reaction

Debbi, Sorry I haven't read your post before. I have had that experience a few times & each time it still scares to the point I will be shaking. You describe it very well. It was such a weird feeling I couldn't describe to anyone other than it feels like I am about to enter into a dream or another world or even a life I've known before. Each time I've experienced it, it seemed familiar. I think it's a type seizure. What scared me is I thought I must be having a stroke. My experiences always came when I was trying to take hormones of any kind.

 
Sponsors Lightbulb
   
Old 08-12-2009, 09:04 AM   #3
Senior Veteran
(female)
 
Join Date: May 2008
Location: AZ
Posts: 2,255
javelina HB Userjavelina HB Userjavelina HB User
Re: very weird reaction

I've never heard of it before but some people have wierd reactions to starting on hormones.

It could be the zoloft messing with your head and you might not need it anymore once you get normalized on thyroid meds-- it's possible you are getting too much serotonin. But you'll need to taper very slowly off the Z if you decide to because the withdrawals can be nasty.

 
Old 08-12-2009, 09:48 AM   #4
Inactive
(female)
 
Join Date: Mar 2006
Location: Las Vegas
Posts: 73
jayer HB User
Re: very weird reaction

Is 75 mcg your starting dose or is it an increase? I had some bad anxiety when they increased my meds, but not anything like you described. If 75 mcg is your starting dose, I think that is to high for a starting dose.

 
Old 08-13-2009, 07:26 AM   #5
Junior Member
(female)
 
Join Date: Mar 2009
Posts: 13
writermom333 HB User
Re: very weird reaction

Thanks for the responses!

You know, I did wonder if my reaction was some type of seizure--haven't had it at all since I started the Armour.

This is just my5th day on Armour and i have had a couple of pretty good days followed by an exhausted day (today) I have to get my family of five ready for a mini-vacation today, so I'm hoping it kicks in pretty quick!

Also, i am on 30 mg of Armour...what does that translate in to 'grains'..?

Sorry for the newbie questions LOL

Thanks!
Debbi

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Weird Question, but Has Anyone Had Allergic Reaction to Abilify &... salty Depression 9 10-26-2011 03:21 AM
Very strange during period interruption - Stress? abbinme Women's Health 1 03-05-2010 11:00 PM
liver enzymes very high Ebonye Liver & Pancreas Disorders 5 02-05-2009 08:05 PM
It's been a Very hard day. jessicalg88 Obsessive Compulsive Disorder (OCD) 8 07-06-2007 07:33 PM
Very Bad Reaction!!!!!!!!!!!!! Blueeyes Bipolar Disorder 4 06-21-2007 04:17 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (313), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 11:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!